# SDR FDEA201203201031

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975200
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 1 BETREEN FR 26 & 27 SCALLOP TOP SURFACE IS WORN ON BOTH SIDES AT APPROX 3 INCHES FWD OF FR 27.   SMOOTHED & BLENDED & FOUND TO BE WITHIN LIMITS IAW SRM 51-74-10 & SRM 53-10-16, FIG 102, PAGE 105.   REPROTECTED AREA IAW SRM 51-21-10.
